# SDR CALA2025100209520

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 106,324 hours, 25,696 cycles
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN POTABLE WATER AND LAV WATER,  PERFORMED POTABLE WATER SYSTEM DISINFECTION IAW JC B757-MP-6700-38-001-00
